# SDR P5CA2014091200040

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 7,969 hours, 1,105 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, AT 35 KNOTS DUE TO A MASTER CAUTION SPLIT IRS OPERATION WENT AWAY AFTER 30 SECONDS.  FOUNDINGS CMC MESSAGE.  PERFORMED THE OPS TEST; GROUND TEST OF ALL ADIRS SYSTEM AND THEN OPS CHECKED NORMAL.  GROUND TEST PASSED, NOT DUPLICATED FAULTS IAW AMM 34-25-00/501.
